# SDR SWAA064638

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 4,144 hours, 2,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EEPLS COVER CRACKED AT ROW 1 ABC.  REMOVED AND REPLACED COVER PER MM.
